Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 6, No 2 (2012)

Font Size:  Small  Medium  Large

On Generalized Gaussian Numbers

Esengul Salturk, Irfan Siap

Abstract


We establish some new properties and identities of Generalized Gaussian
Numbers (GGN) which is defined recently in [10, 11] parallel to those of
Gaussian coefficients. We present generating functions and some properties
which are very useful for GGN. We obtain some family of sequences
which are unimodal and present the log-concavity property of GGN. Finally,
we give a connection of GGN to the Rogers-Szegö polynomials.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.